# SDR DALA2016071105206

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 65,486 hours, 47,240 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12E EMERGENCY LIGHT INOPERATIVE.  REPAIRED SEAT FRAME WIRING.  OPS CKS GOOD.  REF SWPM 20-10.
